# SDR AALA20120417025

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 67,813 hours, 35,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY-1380 FRAME WEB CRACKED.  COCKPIT TEMP CONTROL VALVE IN CONTACT WITH EXISTING WEB FRAME DOUBLER.  REMOVED AND INSTALLED NEW WEB FRAME DOUBLER PER AARD 53-10-00-28.  COCKPIT TEMP CONTROL VALVE REPOSITIONED.
